# SDR YENA201708040623

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 53,946 hours, 19,213 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 8098
- Condition: Odor
- Location: Ozone
- Part time: 61,266 hours, 22,174 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL NOTICIED AT APPROX 6000 FEET PRIOR TO LANDING,  HIGH PRESSURE VALVE SECURED CLOSED.  PERFORMED BOROSCOPE OF THE NR 2 ENGINE. FOUND NO EVIDENCE OF INTERNAL OIL LEAKAGE OR OTHER DEFECTS. INSPECTED BEHIND NR 2 ENGINE INLET CONE.  NO EVIDENCE OF OIL LEAKAGE FOUND.  R & R BOTH CABIN RECIRCULATION FILTERS IAW AMM 21-21-41. R & R BOTH OZONE FILTERS IAW AMM 21-51-41. RAN BOTH ENGINES AND APU IN MULTIPLE BLEED CONFIGURATIONS AND NO UNUSUAL ODORS WERE OBSERVED. ACFT OK FOR CONTINUED SERVICE. REACTIVATED THE NR 2 ENGINE HP VALVE.
